# SDR SWAA2022030345484

- Difficulty date: February 19, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 21,922 hours, 9,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 867 LBL 12 STANCHION LOWER ATTACH ANGLE CRACKED. / REMOVED DAMAGED ANGLE INSTALLED NEW ANGLE AS REQUIRED AFT CARGO STA 867 LBL 12. IAW SRM 51-40-02-0G-0
